# SDR RRXA000921

- Difficulty date: February 18, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: DOUGLAS
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND A CRACK TO THE R-2 DOOR IN THE LOWER INNER SKIN CENTER OF DOOR BOTTOM, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.     REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED REPAIR DOUBLER FROM 7075-T6 AND INSTALLED IAW DC-8 SRM 53-2-0, 52-2-3 AND 51-1-21.
